I had a PE 8 months ago

Last August I had a PE. I wound in the hospital were I was put on Warfarin. A month or so ago, I was taken off it- 6 months. What concerns me; the possibility of having another one- so Zola, you aren't the only one who is concerned. I was thinking that Warfarin basically helped me A LOT, and I was hesitant to go off it, BUT I'm now seeing a Hematologist, who put me on a "small" Aspirin a day. The only thing I would say is learn as much as you can about this, and listen to what the Dr. says.

2 Replies

oldestnewest
  • This is what concerns me. I will be scared to come off anticoagulants especially if no cause for the PE is found. I wish you well at what must be a frightening time.

  • Hi, I am due to come off mine in about 1 month, like you am scared, especially as 2 weeks ago I went on a 2 hour flight and my legs feel awful as if there is another clot, so would rather stay on them than risk another one, on the other hand scared to be on them for life. Wish I had never had the DVT in the first place.

You may also like...